# SDR SIMA201911210004

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 33,271 hours, 29,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING WHEN SWITCHED TO THE APU BLEED AND SMELLED A STRONG EXHAUST SMELL . WE DISCONTINUED THE APU BLEED AND IT WENT AWAY-C/A-C/W FIM TASK 21-20-00-810-801-A NO FINDINGS NO SMELL. GVI OF APU COMPARTMENT NO DEFECTS NOTED C/W ETN-EM-72-034 NO SMELLS NOTED A/C OK FOR SERVICE.
